# SDR AALA202108175978

- Difficulty date: July 20, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 36,163 hours, 14,595 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986 Lbl44
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR BEAM LOCATED AT STA 986.5 AND LBL 44, MEASURING L=1.50 IN, W=1.00 IN, D=0.023 IN. REPAIRED PER SRM 53-70-51 AND EA 329364.
